Volume 9 (2005)

Download this article
For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals

An exotic smooth structure on CP²#6CP²

András I Stipsicz and Zoltán Szabó

Geometry & Topology 9 (2005) 813–832

DOI: 10.2140/gt.2005.9.813

Forward citations
A Akhmedov, R I Baykur, B D Park, Constructing infinitely many smooth structures on small 4-manifolds, Journal of Topology 1 (2008) 409
A Akhmedov, B D Park, Exotic smooth structures on small 4-manifolds, Inventiones mathematicae 173 (2008) 209
A Akhmedov, Small exotic 4–manifolds, Algebraic & Geometric Topology 8 (2008) 1781
A Akhmedov, B D Park, Exotic smooth structures on small 4-manifolds with odd signatures, Inventiones mathematicae (2010)
S Baldridge, P A Kirk, A symplectic manifold homeomorphic but not diffeomorphic to CP2 # 3CP2, Geometry & Topology 12 (2008) 919
Y Lee, J Park, A simply connected surface of general type with p g =0 and K 2=2, Inventiones mathematicae 170 (2007) 483
H Park, J Park, D Shin, A simply connected surface of general type with pg=0 and K²=3, Geometry & Topology 13 (2009) 743
A I Stipsicz, Z Szabo, J Wahl, Rational blowdowns and smoothings of surface singularities, Journal of Topology 1 (2008) 477
K Yasui, Exotic rational elliptic surfaces without 1–handles, Algebraic & Geometric Topology 8 (2008) 971